Webmeeting: <u>https://usace.webex.com/meet/fenton.o.khan</u>

AGENDA

MARCH 12th

Time	Presentation Topic	Presenter
9:30	Welcome / Meeting Introduction	Fenton Khan, USACE
9:35	Opening Remarks	Col. Aaron Dorf, USACE
9:55	Overview of the Willamette Basin Research, Monitoring, and Evaluation Program	Fenton Khan, USACE
10:20	Contextual Overview of Copepods and Salmon	Rachel Neuenhoff, USACE
10:45	BREAK (15 mins)	
11:00	Effects stressors on survival and dam passage of juvenile Chinook Salmon: implications for juvenile fish passage	James Peterson, OSU
11:25	The Pathology of Copepod Gill Infection	Justin Sanders, OSU
11:50	Reservoirs and Salmon Lice: Ecology, Observations, and Next Steps	Christina Murphy, OSU
12:15	LUNCH (1 hr 15 mins)	
13:30	Can We Predict Prespawning Mortality in Spring Chinook? Identifying Markers for Adult Chinook Salmon Senescence	Michael Kent, OSU
13:55	Harnessing Drivers of Phenotypic Variation: The Making of Wild Fish Surrogates With Specific Migratory Phenotypes	Karen Cogliati, OSU

Webmeeting: <u>https://usace.webex.com/meet/fenton.o.khan</u>

AGENDA

MARCH 12th

Time	Presentation Topic	Presenter
14:25	Spring Chinook Salmon Spawning Surveys in the Upper Willamette River Basin in 2018	Cole Lindsey, EAS
14:50	BREAK (20 mins)	
15:10	South Santiam Sub-Basin - Upstream and Downstream Fish Passage Projects Update	Fenton Khan, USACE
15:35	Biological Fish Injury and Survival Evaluation of the New Fish Weir at Foster Dam, 2018	Cory Hoffman, Normandeau
16:00	Evaluation of Foster Dam Juvenile Fish Passage: Sensor Fish Evaluation of the Modified Spillway Weir at Foster Dam, 2018	Daniel Deng, PNNL
16:25	Radio Telemetry Evaluation of Juvenile Salmonid Passage and Survival at Foster Dam	Stephanie Liss, PNNL
16:50	Adjourn, Day 1	

Webmeeting: <u>https://usace.webex.com/meet/fenton.o.khan</u>

AGENDA

MARCH 13th

Time	Presentation Topic	Presenter
8:30	Welcome / Housekeeping	Rich Piaskowski, USACE
8:35	Water Management in the Willamette Basin: Insights, What We Learned, How Do We Manage Better?	Greg Taylor, USACE
9:05	Hydraulic and Habitat Modeling in Support of the Willamette River Biological Opinion	James White, USGS
9:30	Temperature Simulations and Analysis in Support of the Willamette Biological Opinion	Laurel Stratton, USGS
9:55	Willamette River Instream Ecological Flow Science Review and Analyses Prioritization	Jessica Pease, ODFW
10:20	BREAK (25 mins)	
10:45	Water Quality Diversity and The Effects of Surface- Water Connection in Off-Channel features of the Willamette River	Cassandra Smith, USGS
11:10	Downstream impacts of streambed drawdowns at Fall Creek Dam: Summary of findings and considerations for future drawdowns	Mackenzie Keith, USGS

Webmeeting: https://usace.webex.com/meet/fenton.o.khan

AGENDA

MARCH 13th

Time	Presentation Topic	Presenter
11:35	Investigating the relationships between flow, temperature, hydrologic connectivity, habitat, and fish community in off-channel habitats in Willamette River tributaries	Brian Bangs, ODFW
12:00	LUNCH (1 hr 30 mins)	
13:30	Overview of the Middle Fork Willamette RM&E and Next Steps	Rachel Neuenhoff, USACE
13:45	Evaluation of Chinook Salmon Fry Survival in Lookout Point Reservoir, 2017-2018	Toby Kock, USGS
14:10	Passage and Survival of Chinook Salmon at Lookout Point Dam, Fall 2017 and Spring 2018	Eric Fischer, PNNL
14:35	The Biology of Stress and Relevance to Willamette Recovery Programs	Carl Schreck, OSU
15:10	BREAK (20 mins)	
15:30	Detroit Dam Temperature Control and Downstream Passage - Project Update	Jon Rerecich, USACE
15:55	Potential Effects of North Santiam River Temperature Targets on Adult Chinook Salmon	Matt Keefer, U of I

Webmeeting: https://usace.webex.com/meet/fenton.o.khan

AGENDA

MARCH 13th

Time	Presentation Topic	Presenter
16:20	Action Effectiveness Monitoring Research (AEMR): Prey transport from wetlands and potential benefits to mainstem salmon migrants	Curtis Roegner, NOAA
16:45	Columbia Estuary Ecosystem Restoration Program: 2018 Synthesis Memorandum	Gary Johnson, PNNL
17:10	Adjourn, Day 2	

Webmeeting: https://usace.webex.com/meet/fenton.o.khan

AGENDA

MARCH 14th

Time	Presentation Topic	Presenter
8:30	Welcome / Housekeeping	Fenton Khan, USACE
8:35	Cougar Dam Downstream Passage - Project Update	Scott Fielding, USACE
9:00	Assessment of Operational and Structural Factors Influencing Performance of Forebay Collectors for Juvenile Salmoinds at High-Head Dams	Toby Kock, USGS
9:25	Alluvial Valley Restoration on the South Fork McKenzie River below Cougar Dam	Kate Meyer, USFWS
9:50	BREAK (20 Mins)	
10:10	High Head Bypass Investigations Update	Fenton Khan, USACE
10:35	Upper Willamette Bull Trout Research, Monitoring, and Population Status	Nik Zymonas, ODFW
11:00	Salmonid Recolonization of the Elwha River following Dam Removal	Roger Peters, USFWS
11:25	Density Dependence and its Implications for Fish Management and Restoration in the Columbia River Basin	Gregory Ruggerone, Natural Resources Consultants, Inc.
11:50	Closing Remarks	Khan/Piaskowski, USACE
	Adjourn, Day 3	